MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INQWIRE®.GUIDE WIRE; CATHETER GUIDEWIRE

MERIT MEDICAL SYSTEMS INQWIRE®.GUIDE WIRE; CATHETER GUIDEWIRE
Catalog Number IQ35F150BST/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that upon survey data review for the inqwire product family, an adverse event involving a diagnostic inqwire was noted.The event alleges that the guide wire may have caused a pseudoaneurysm within a patient's peripheral vascular system.Additional medical intervention was required.No additional details are available, and the device will not be returning for investigation.
 
Additional Manufacturer Narrative
The suspect device will not be returning for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
INQWIRE®.GUIDE WIRE
Common Device Name
CATHETER GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
8012084662
MDR Report Key14939946
Report Number9616662-2022-00008
Device Sequence Number4995180
Product Code DQX
UDI-Device Identifier00884450029909
UDI-Public884450029909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIQ35F150BST/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale